Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2332 Publications


2015 | Journal Article | IST-REx-ID: 2035 | OA
The persistent homology of a self-map
H. Edelsbrunner, G. Jablonski, M. Mrozek, Foundations of Computational Mathematics 15 (2015) 1213–1244.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 2085 | OA
Collective excitations of Bose gases in the mean-field regime
P. Nam, R. Seiringer, Archive for Rational Mechanics and Analysis 215 (2015) 381–417.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2166 | OA
The Altshuler-Shklovskii formulas for random band matrices I: the unimodular case
L. Erdös, A. Knowles, Communications in Mathematical Physics 333 (2015) 1365–1416.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2271 | OA
The power of linear programming for general-valued CSPs
V. Kolmogorov, J. Thapper, S. Živný, SIAM Journal on Computing 44 (2015) 1–36.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2015 | Journal Article | IST-REx-ID: 473 | OA
Derivation of nonlinear gibbs measures from many-body quantum mechanics
M. Lewin, P. Nam, N. Rougerie, Journal de l’Ecole Polytechnique - Mathematiques 2 (2015) 65–115.
View | Files available | DOI
 

Filters and Search Terms

oa=1

extern<>1

Search

Filter Publications